Generic properties of infinite system of integral equations in Banach spaces

W. Orlicz; S. Szufla

Annales Polonici Mathematici (1981)

  • Volume: 40, Issue: 1, page 67-79
  • ISSN: 0066-2216

How to cite

top

W. Orlicz, and S. Szufla. "Generic properties of infinite system of integral equations in Banach spaces." Annales Polonici Mathematici 40.1 (1981): 67-79. <http://eudml.org/doc/267000>.

@article{W1981,
author = {W. Orlicz, S. Szufla},
journal = {Annales Polonici Mathematici},
keywords = {generic properties; existence; uniqueness; convergence of successive approximations; infinite systems; Banach spaces},
language = {eng},
number = {1},
pages = {67-79},
title = {Generic properties of infinite system of integral equations in Banach spaces},
url = {http://eudml.org/doc/267000},
volume = {40},
year = {1981},
}

TY - JOUR
AU - W. Orlicz
AU - S. Szufla
TI - Generic properties of infinite system of integral equations in Banach spaces
JO - Annales Polonici Mathematici
PY - 1981
VL - 40
IS - 1
SP - 67
EP - 79
LA - eng
KW - generic properties; existence; uniqueness; convergence of successive approximations; infinite systems; Banach spaces
UR - http://eudml.org/doc/267000
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.